# SDR AALA202304038740

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A320*
- Aircraft serial: 7419
- Aircraft time: 17,792 hours, 7,072 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C6388
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 17,792 hours, 7,012 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 844 SLIDE INFLIATION RESRVOIR PRESSURE LOW. REPLACED RESERVOIR PER  AMM 25-62-49-000-001-A  AND AMM 25-62-49-400-001-A. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
